# SDR FDEA201307191594

- Difficulty date: July 19, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51362
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, BL 0 - LBL 24.75 FLOORBEAM UPPER TEE FOUND CORRODED AROUND FASTENER HOLES.   R & R FLOORBEAM FABRICATED IAW DWG 146N5136 SHT 1, REV AND INSTALLED IAW DWG 146N5089 SHT 6, REV.  MAJOR REPAIR.
